After my boyfriend and I finished having sex we realized the condom broke. I took plan b 5 hours after and this happened at the time I was fertile. 5 days later I had heavy brown discharge and pink blood. it lasted for three days and I have to wear a maxi pad all three days. I wasn't suppose to get my period for another 2 weeks. the day I was suppose to get my period I had light spotting but that was all. now I'm a little over a week late and have been having watery and creamy discharge. I took two pregnancy tests and failed them both. I took the second one in the morning when I first pee. is there a chance I am pregnant?
Plan B does that too you. There is a small chance of pregnancy with them, and you got the neg so its pretty safe you're not pregnant.
You took plan B within the 72 hours. In addition, you took it just 5 hours after intercourse, which makes it more reliable than if you took it at 71 hours, for example.
You can get heavy bleeding after taking Plan B, & it is common for your period to come up to a week late, after that.
All of this is normal after using Plan B, so don't worry.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Apr 2015 • 1 answer
Updated 15 Mar 2015 • 2 answers
Updated 14 May 2015 • 1 answer
Updated 30 Aug 2017 • 1 answer
Updated 11 Aug 2018 • 1 answer